# SDR SWAA2015120946921

- Difficulty date: November 26, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN, CRACKED AT FASTENER HOLE INBD OF RIB 10.  REPAIRED SKIN IAW SRM & DWG.
